Ask an expert
Question

30 Jul 2007

CS, PLEASE HELP
My friend committed suicide. I was told he had taken ratex and lenapain.Is this possible. How much would he have taken to kill himself. I just cant deal with it. Please explain if it possible to overdose on these.

Thanks
Answer 409 views
Expert
CyberShrink
cybershrink

01 Jan 0001

So sorry to hear about this, LS --- how awful ! What happened obviously IS possible, unfortunately. Rat poison is never wholesome stuff, as rats are, size for size, tougher than we are. And I think that chemical was involved in a highyl publicised murder case last year. Lenapain would be less reliably lethal, but depending on dosage. It contains a component that makes many of us very drowsy. But what is important isn't discussing the chemistry of this, but that you should see a good local counsellor to work on your grief over this loss
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9470 votes
No
68% - 20279 votes
Vote